Browse Title Index


 
Issue Title
 
Vol 28, No 4 (2020) Gabor frames in $l^2 (\mathbb Z)$ from Gabor frames in $L^2 (\mathbb R)$ Abstract   PDF
Jineesh Thomas, Madhavan Namboothiri N M, Eldo Varghese
 
Vol 25, No 4 (2017) General nonconvex split variational inequality problems Abstract   PDF
Jong Kyu Kim, Dr. Salahuddin, Won Hee Lim
 
Vol 24, No 3 (2016) Generalization of the Schensted algorithm for rim hook tableaux Abstract   PDF
Jaejin Lee
 
Vol 28, No 2 (2020) Generalized Cohn functions on Galois rings Abstract   PDF
Young Ho Jang
 
Vol 20, No 1 (2012) GENERALIZED CONDITIONAL INTEGRAL TRANSFORMS, CONDITIONAL CONVOLUTIONS AND FIRST VARIATIONS Abstract   PDF
Bong Jin Kim, Byoung Soo Kim
 
Vol 24, No 3 (2016) Generalized conditional Yeh-Wiener integrals for the sample path-valued conditioning function Abstract   PDF
Joong Hyun Ahn, Joo Sup Chang
 
Vol 20, No 3 (2012) GENERALIZED FIXED POINT THEOREMS IN CONE METRIC SPACES Abstract   PDF
Seung Hyun Kim, Byung Soo Lee
 
Vol 18, No 4 (2010) GENERALIZED FUZZY CONGRUENCES ON SEMIGROUPS Abstract   PDF
Inheung Chon
 
Vol 26, No 4 (2018) Generalized normality in ring extensions involving amalgamated algebras Abstract   PDF
Tae In Kwon, Hwankoo Kim
 
Vol 19, No 1 (2011) GENERALIZED QUADRATIC MAPPINGS IN $2d$ VARIABLES Abstract   PDF
Yeol Je Cho, Sang Han Lee, Choonkil Park
 
Vol 24, No 2 (2016) Generalized wavelets and the generalized wavelet transform on $\mathbb{R}^d$ for the Heckman-Opdam theory Abstract   PDF
Amina Hassini, Rayaane Maalaoui, Khalifa Trimeche
 
Vol 25, No 3 (2017) Generalized $(\Lambda,b)$-closed sets in topological spaces Abstract   PDF
Chawalit Boonpok
 
Vol 22, No 1 (2014) Generalized $(\theta, \phi)$-derivations on Banach algebras Abstract   PDF
Choonkil Park, Dong Yun Shin
 
Vol 19, No 3 (2011) GENERATING CERTAIN QUINTIC IRREDUCIBLE POLYNOMIALS OVER FINITE FIELDS Abstract   PDF
Youngwoo Ahn, Kitae Kim
 
Vol 20, No 4 (2012) GEOMETRIC RESULT FOR THE ELLIPTIC PROBLEM WITH NONLINEARITY CROSSING THREE EIGENVALUES Abstract   PDF
Tacksun Jung, Q-Heung Choi
 
Vol 24, No 3 (2016) Global attractors and regularity for the extensible suspension bridge equations with past history Abstract   PDF
Shifang Liu, Qiaozhen Ma
 
Vol 25, No 2 (2017) Graded integral domains and Nagata rings, II Abstract   PDF
Gyu Whan Chang
 
Vol 26, No 3 (2018) Growth analysis of composite entire functions from the view point of relative $(p,q)$-th order Abstract   PDF
Tanmay Biswas
 
Vol 22, No 3 (2014) Hamiltonian system with the superquadratic nonlinearity and the limit relative category theory Abstract   PDF
Tacksun Jung, Q-Heung Choi
 
Vol 23, No 3 (2015) Harmonic mapping related with the minimal surface generated by analytic functions Abstract   PDF
Sook Heui Jung
 
Vol 20, No 4 (2012) HARMONIC MAPPINGS WITH ANALYTIC FUNCTIONS Abstract   PDF
Sook Heui Jun
 
Vol 26, No 1 (2018) Hausdorff operators on weighted Lorentz spaces Abstract   PDF
Qinxiu Sun, Dashan Fan, Hongliang Li
 
Vol 22, No 3 (2014) Hierarchical error estimators for lowest-order mixed finite element methods Abstract   PDF
Kwang-Yeon Kim
 
Vol 21, No 3 (2013) Higher cyclotomic units for motivic cohomology Abstract   PDF
Sung Myung
 
Vol 20, No 4 (2012) HILBERT $l$-CLASS FIELD TOWERS OF IMAGINARY $l$-CYCLIC FUNCTION FIELDS Abstract   PDF
Hwanyup Jung
 
Vol 27, No 1 (2019) Hom-Lie-Yamaguti superalgebras Abstract   PDF
Donatien Gaparayi, Sylvain Attan, A. Nourou Issa
 
Vol 19, No 1 (2011) HOMOMORPHISMS IN PROPER LIE $CQ^∗$-ALGEBRAS Abstract   PDF
Jung Rye Lee, Dong Yun Shin
 
Vol 28, No 2 (2020) Hyers-Ulam-Rassias stability of a quadratic-cubic-quartic functional equation Abstract   PDF
Yang-Hi Lee
 
Vol 19, No 4 (2011) IDENTITIES ABOUT INFINITE SERIES CONTAINING HYPERBOLIC FUNCTIONS AND TRIGONOMETRIC FUNCTIONS Abstract   PDF
Sung-Geun Lim
 
Vol 26, No 4 (2018) Ihara zeta function of dumbbell graphs Abstract   PDF
Sanghoon Kwon, Jung-Hyeon Park
 
Vol 28, No 1 (2020) Ihara zeta function of finite graphs with circuit rank two Abstract   PDF
Sanghoon Kwon, Seungmin Lee
 
Vol 24, No 2 (2016) Inclusion properties of a class of functions involving the Dziok-Srivastava operator Abstract   PDF
Satwanti Devi, H. M. Srivastava, A. Swaminathan
 
Vol 26, No 3 (2018) Inequalities for quantum $f$-divergence of convex functions and matrices Abstract   PDF
Silvestru Sever Dragomir
 
Vol 28, No 4 (2020) Inequalities for the derivative of polynomials with restricted zeros Abstract   PDF
N. A. Rather, Ishfaq Dar, A. Iqbal
 
Vol 21, No 3 (2013) Infinitude of minimally supported totally interpolating biorthogonal multiwavelet systems with low approximation orders Abstract   PDF
Jaewon Jung, Youngwoo Choi
 
Vol 22, No 4 (2014) Insertion-of-Factors-Property with factors nilpotents Abstract   PDF
Juncheol Han, Yui-yun Jung, Yang Lee, hyo jin Sung
 
Vol 20, No 2 (2012) INTEGRAL DOMAINS WITH FINITELY MANY STAR OPERATIONS OF FINITE TYPE Abstract   PDF
Gyu Whan Chang
 
Vol 24, No 2 (2016) Interactive dynamics in a bistable attraction-repulsion chemotaxis system Abstract   PDF
YoonMee Ham, Sang-Gu Lee
 
Vol 24, No 1 (2016) Interval-valued intuitionistic gradation of openness Abstract   PDF
Chun-Kee Park
 
Vol 24, No 4 (2016) Interval-valued intuitionistic smooth topological spaces Abstract   PDF
Chun-Kee Park
 
Vol 27, No 4 (2019) Investigation of some fixed point theorems in hyperbolic spaces for a three step iteration process Abstract   PDF
Yunus Atalan, Vatan Karakaya
 
Vol 27, No 2 (2019) Irreducibility of Hurwitz polynomials over the ring of integers Abstract   PDF
Dong Yeol Oh, Ye Lim Seo
 
Vol 28, No 3 (2020) Iterates of weighted Berezin transform under invariant measure in the unit ball Abstract   PDF
Jaesung Lee
 
Vol 22, No 3 (2014) Join-meet approximation operators induced by Alexandrov fuzzy topologies Abstract   PDF
Yong Chan Kim
 
Vol 24, No 3 (2016) $k-$ denting points and $k-$ smoothness of Banach spaces Abstract   PDF
Suyalatu Wulede, Shaoqiang Shang, Wurina Bao
 
Vol 27, No 2 (2019) $k-$fractional integral inequalities for $(h-m)-$convex functions via Caputo $k-$fractional derivatives Abstract   PDF
Lakshmi Narayan Mishra, Qurat Ul Ain, Ghulam Farid, Atiq Ur Rehman
 
Vol 23, No 1 (2015) Kolmogorov distance for Multivariate normal approximation Abstract   PDF
Yoon Tae Kim, Hyun Suk Park
 
Vol 20, No 4 (2012) KRONECKER FUNCTION RINGS AND PRUFER-LIKE DOMAINS Abstract   PDF
Gyu Whan Chang
 
Vol 25, No 2 (2017) $L(3,2,1)$-labeling for Cylindrical grid: the cartesian product of a path and a cycle Abstract   PDF
Byeong Moon Kim, Woonjae Hwang, Byung Chul Song
 
Vol 19, No 2 (2011) LARGE AMPLITUDE THEORY OF A SHOCK-ACCELERATED INSTABILITY IN COMPRESSIBLE FLUIDS Abstract   PDF
Sung-Ik Sohn
 
201 - 250 of 543 Items << < 1 2 3 4 5 6 7 8 9 10 > >> 


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr